トップ   差分 バックアップ リロード   一覧 単語検索 最終更新   ヘルプ   最終更新のRSS

Publications of S. Mase

"Bayesian Networks A Practical Guide to Applications", Pourret, O., Naïm, P. & Marcot, B. (eds.), Chap.15 "Credit-rating of companies", Wiley & Sons (2008)

"R Programming Manual" (in Japanese), Suuri Kougakusha (2007)

"Encyclopedia of Statitical Data Sciences" (in Japanese), K. Sugiyama et al.(ed.), Asakura Shoten (2007)

"Iwanami Dictionary of Mathematics 4th edition" (in Japanese), Japan Math. Soc. (ed.), Iwanami Shoten(2007)

Taga N. and Mase S. "Error bounds between marginal probabilities and beliefs of LBP algorithm"MICAI 2006: Advances in Artificial Intelligence, Lecture Notes in Artificial Intelligence, Vol.4293, pp. 186--196 (2006), Springer

Taga N. and Mase S. "Applications of Gibbs measure theory to Loopy BP algorithm"MICAI 2006: Advances in Artificial Intelligence, Lecture Notes in Artificial Intelligence, Vol. 4293, pp. 197--207 (2006), Springer

Sugimoto M., Mase S., Sakaguchi T., Suzuki M. and Honda M. "Spatial Precition based on hierarchical data" (in Japanese), J. of Japanese Applied Stat. Soc., 35, 163-177 (2006)

N. Taga and Mase S. "On the Convergence of Loopy Belief Propagation Algorithm for Different Update Rules"IEICE transactions on Fundamentals of Electronics, Communications and Computer Sciences}, Vol.E89-A (2), pp. 575--582 (2006)

Wijayatunga, W.J.P.S.P., Mase S. and M. Nakamura "Appraisal of Companies with Bayesian Networks"International Journal of Business Intelligence and Data Mining, Vol.1, No. 3, 326-346 (2006)

Takayuki Sakaguchi and Shigeru Mase "Prediction of the Sample Variance of Marks for a Marked Spatial Point Processes by the Threshhold Method"J. Japan Statist. Soc., Vol. 36, No. 1, 1-15 (2006)

S. Chida and Mase S. "Statistical Analysis of Japanese Surname" (in Japanese), J. Japan Statist. Soc., 35(1), 55-70 (2005)

"Introduction to Data Science for engineers" (in Japanese), Mase S., Kamakura N., Kanefuji K. and Jimbo M., Suuri Kougaku Sha (2004)

Mase S., Sakaguchi T., Taga N. "Multivariate Analysis, Testing, Regression and Visualization using Statistical Environment R" (in Japanese), J. Japan Artificial Intelligence Soc., 20-1, pp. 67--75 (2004)

Sakaguchi T. and Mase S. "On the threshold method for marked point processes", J. Japan Statist. Soc., 33-1, 23-37 (2003)

"Geostatistics" (in Japanese), Hans Wackernagel, Japanese translation by Geostatistics research group, Morikita Shuppan (2003)

Mase S. "Higher Dimensional Random Numbers and Statistics" (in Japanese), Mathematical Seminar (2002)

Mase S. and J. Takeda "Spatial Data Modelling - Applications of Spatial Statistics" (in Japanese), Kyoritsu Shuppan (2001)

"Genetical Statistics for Post Genome Era" (in Japanese), N. Kamatani (ed.), Yodo Sha (2001)

Mase, S., J. Moeller, D. Stoyan, R.P. Waagepetersen, and G. Doege "Packing Densities and Simulated Tempering for Hard Core Gibbs Point Processes", Ann. Inst. Statist. Math., 53, 661-680 (2001)

"Geoenvironmental Data" (in Japanese), K. Shimizu (ed.), Kyoritsu Shuppan (2001)

Mase, S. "Marked Gibbs processes and asymptotic normality of maximum pseudo-likelihood estimators", Math. Nachr., 209, 151--169 (2000)

Mase S. "Mean characteristics of Gibbsian point processes", Ann. Inst. Statist. Math (1990)

"Spatial Statistics: Spatial Point Process and its Applications" (in Japanese), Seminar on Mathmatical Sciences, Keio Univ., No.24 (1997)

Mase, S. "The threshold method for estimating total rainfall", Ann. Inst. Statist. Math., 48-2, 201--213 (1996)

Mase, S. "Stereological estimation of particle size distributions", Adv. Appl. Probab., 27-2, 350-366 (1995)

Mase, S. "Maximum pseudo-likelihood estimator of second order for Gibbsian spatial point process and its strong consistency", Ann. Appl. Probab., 5-3, 603--612 (1995)

Mase, S. "Letter to Editor corner: Comment on Nunnikhoven's paper ``A Birthday Problem Solution for Nonuniform Birth Frequencies''", The American Statistician, 47-4, 312--313 (1993)

"Kinematics of granular materials" (in Japanese), M. Satake (ed.) (1993)

Mase S., Ogata Y., and Tanemura M. "Statistical Analysis of Mapped Point Pattern -- Present Condition of Theory and Application", Amer. Math. Soc. Transl., Ser.2, 161, 95-108 (1994)

Mase S., Ogata Y. and Tanemura M. "Statistics of point patterns - Theory and Present Status - " (in Japanese), Suugaku, J. Japan Statist. Soc., 44-3,193--204 (1992)

Mase S. "Approximations to the birthday problem with unequal occurrence probabilities and their application to the surname problem in Japan", Ann. Inst. Statist. Math., 44-3, 479--499 (1992)

Mase, S. "Uniform LAN condition of planar Gibbsian point processes and optimality of maximum likelihood estimators of soft-core potential function", Probab. Theory Related Fields, 92, 51--67 (1992)

"Dictionary of Modern Math. Sciences", H. Hironaka (ed.), Osaka Shoseki (1991)

Mase S. and Ueda S. "Morphology and Image Analysis I" (in Japanese), J. Japan Electric Inf. and Comm., 74-2, 166-174 (1991)

Ueda, S. and Mase S. "Morphology and Image Analysis II" (in Japanese), J. Japan Electric Inf. and Comm., 74-3, 271--279 (1991)

Mase, S. Discussion to "Bayesian image restoration, with two applications in spatial statistics " by J. Besag, J. York, and A. Mollie, Ann. Inst. Statist. Math., 43, 1--59 (1991)

Mase, S. "Mean characteristics of Gibbsian point processes", Ann. Inst. Statist. Math., 42-2, 203--220 (1990)

"Dictionary of Statistics" (in Japanese), K. Takeuchi (ed.), Toyo Keizai Shinpousha (1989)

Mase, S. "On the possible form of size distributions for Gibbsian processes of mutually nonintersecting balls", J. Appl. Probab., 23-3, 646--659 (1986)

Mase, S. "Locally asymptotic normality of Gibbs models on a lattice", Adv. in Appl. Probab., 16-3, 585--602 (1984)

Mase, S. "Asymptotic properties of stereological estimators of volume fraction for stationary random sets", J. Appl. Probab., 19-1, 111--126 (1982)

Mase, S. "Properties of fourth-order strong mixing rates and its application to random set theory", J. Multivariate Anal., 12-4, 549--561 (1982)

Mase, S. "Random compact convex sets which are infinitely divisible with respect to Minkowski addition", Adv. in Appl. Probab., 11-4, 834--850, (1979)

Mase, S. "On the attainment of the supremum of the Bhattacharyya lower bounds for variances of estimators ", Austral. J. Statist., 19-2, 144--151 (1977)

Mase, S. "Decomposition of infinitely divisible characteristic functions without Gaussian component", Ann. Inst. Statist. Math., 29-2, 275--286 (1977)

Mase, S. "Some theorems on normality-preserving transformations", Sankhya, Ser.A, 39-2, 186--190 (1977)

Mase, S. "Decomposition of multivariate infinitely divisible characteristic functions with absolutely continuous Poisson spectral measures", J. Multivariate Anal., 5-4, 415--424 (1975)

Mase, S. "Decomposition of infinitely divisible characteristic functions with absolutely continuous Poisson spectral measure ", Ann. Inst. Statist. Math., 27-2, 289--298 (1975)